# SDR CA110823004

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 101,673 hours
- Engine: Ge CF680C2B6
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410242
- Condition: Cracked
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MX FOUND DURING WALKAROUND,  FOUND NR 11 L/E SLAT SKIN DAMAGED.  TOP SKIN TORN AWAY 13" WIDE, 6.5" FORE AND AFT, PULLED RIVETS ON BOTTOM.  ACFT PULLED OFF SERVICE REQUIRING REPAIR AND POSSIBLY A SLAT CHANGE.   TEMP REPAIR HAS BEEN INSTALLED,  PENDING MFG DTA APPROVAL.  DAMAGE DUE TO FATIGUE CRACKING. 2 OTHER REPAIRS IN THE AREA.
